Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



New primes of the form $n^{4}+1$

Author: A. Gloden
Journal: Math. Comp. 19 (1965), 144-145
MSC: Primary 10.08; Secondary 10.03
MathSciNet review: 0170870
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08, 10.03

Retrieve articles in all journals with MSC: 10.08, 10.03

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society